Research Repository

Some trace inequalities for operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Some trace inequalities for operators in Hilbert spaces. Kragujevac Journal of Mathematics, 41 (1). pp. 33-55. ISSN 1450-9628

[img] Text
1409.6295v1.pdf
Restricted to Repository staff only

Download (230kB)
Item Type: Article
Uncontrolled Keywords: approximation theory and asymptotic methods ; superadditivity ; monotonicity ; associated functionals ; power series ; trace inequalities for matrices ; operator
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 29 Aug 2019 23:34
Last Modified: 29 Aug 2019 23:34
URI: http://vuir.vu.edu.au/id/eprint/39339
DOI: https://doi.org/10.5937/kgjmath1701033s
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar